# SDR ASAA0580133

- Difficulty date: February 27, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Component: Cargo Door
- Component part number: 5910141129
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HV-CHECK, FORWARD CARGO BAY DOOR IS BENT AROUND DOOR HANDLE.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR SCUFF PLATE.  (M)
